Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 123, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 3, 2012, 2:26 PM EDT for Screven County, Georgia. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2012, 2:26 PM EDT (18:26 UTC)
- Expired
- Jul 3, 2012, 3:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
County Screven County, GA
The radar
The Charleston,SC radar (KCLX), 45 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 2:55 PM EDT | TSTM WND DMG | 7 Ene Sylvania, GA | THE PUBLIC REPORTED A TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2583 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
063 WUUS52 KCHS 031826 SVRCHS GAC251-031930- /O.NEW.KCHS.SV.W.0123.120703T1826Z-120703T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 226 PM EDT TUE JUL 3 2012 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SCREVEN COUNTY IN SOUTHEAST GEORGIA... * UNTIL 330 PM EDT * AT 226 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...6 MILES EAST OF SYLVANIA...MOVING SOUTH AT 5 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO QUARTER SIZE... * SOME LOCATIONS IN THE WARNING INCLUDE... SYLVANIA...ALTMAN...HUNTERS...CAPTOLO... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER AS THUNDERSTORMS APPROACH. REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS SAFE TO DO SO. && LAT...LON 3260 8141 3258 8171 3286 8162 3284 8146 TIME...MOT...LOC 1826Z 355DEG 5KT 3277 8154 $$
4 follow-up statements
572 WWUS52 KCHS 031838 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 238 PM EDT TUE JUL 3 2012 GAC251-031930- /O.CON.KCHS.SV.W.0123.000000T0000Z-120703T1930Z/ SCREVEN GA- 238 PM EDT TUE JUL 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR CENTRAL SCREVEN COUNTY... AT 238 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM NEAR SYLVANIA...MOVING SOUTHWEST AT 5 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO QUARTER SIZE... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALTMAN... CAPTOLO...HUNTERS AND SYLVANIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER... YOU ARE WITHIN STRIKING DISTANCE. TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. && LAT...LON 3260 8141 3258 8171 3286 8162 3284 8146 TIME...MOT...LOC 1838Z 056DEG 2KT 3279 8156 $$
476 WWUS52 KCHS 031853 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 253 PM EDT TUE JUL 3 2012 GAC251-031930- /O.CON.KCHS.SV.W.0123.000000T0000Z-120703T1930Z/ SCREVEN GA- 253 PM EDT TUE JUL 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR CENTRAL SCREVEN COUNTY... AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF SYLVANIA TO 7 MILES NORTHEAST OF SYLVANIA THESE STORMS WERE NEARLY STATIONARY. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO QUARTER SIZE... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALTMAN AND SYLVANIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER... YOU ARE WITHIN STRIKING DISTANCE. TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. && LAT...LON 3271 8146 3272 8166 3286 8162 3284 8146 TIME...MOT...LOC 1853Z 196DEG 1KT 3276 8152 3285 8158 $$
855 WWUS52 KCHS 031917 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 317 PM EDT TUE JUL 3 2012 GAC251-031930- /O.CON.KCHS.SV.W.0123.000000T0000Z-120703T1930Z/ SCREVEN GA- 317 PM EDT TUE JUL 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR CENTRAL SCREVEN COUNTY... AT 316 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ALTMAN TO 6 MILES NORTH OF SYLVANIA...MOVING WEST AT 5 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO QUARTER SIZE... AT 255 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TREE DOWN NORTHEAST OF SYLVANIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. && LAT...LON 3285 8154 3272 8153 3272 8166 3286 8162 TIME...MOT...LOC 1916Z 074DEG 4KT 3273 8159 3283 8161 $$
953 WWUS52 KCHS 031927 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EDT TUE JUL 3 2012 GAC251-031937- /O.EXP.KCHS.SV.W.0123.000000T0000Z-120703T1930Z/ SCREVEN GA- 327 PM EDT TUE JUL 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCREVEN COUNTY WILL EXPIRE AT 330 PM EDT... AT 327 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT... THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3285 8154 3272 8153 3272 8166 3286 8162 TIME...MOT...LOC 1927Z 074DEG 4KT 3273 8160 3283 8162 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:35 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 3, 1:35 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 135 PM EDT TUE JUL 3 2012 .SYNOPSIS... A STRONG UPPER RIDGE WILL REMAIN WEST OF THE AREA THIS WEEK WHILE A SURFACE TROUGH PERSISTS INLAND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NO CHANGES NEEDED DURING THE EARLY AFTERNOON UPDATE. STATISTICAL GUIDANCE FROM NAM AND GFS ARE VERY DRY OVER THE AREA SHOWING LITTLE IF ANY CHANCE FOR CONVECTION LATER TODAY...BUT SOME OF THE HI-RES MODELS STILL INDICATE THE POSSIBILITY OF ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS ALONG THE SEA BREEZE AS IT MOVES INLAND...SO I WILL NOT LOWER THE POPS ANY FURTHER THAN CURRENTLY IN THE FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... TONIGHT...ANY LINGERING CONVECTION WILL QUICKLY END BY MID TO LATE EVENING AS THE SEA BREEZE CLEARS THE FAR WESTERN AREAS AND INSTABILITY WANES. DEBRIS CLOUDINESS WILL GRADUALLY THIN WITH TIME...BUT UPSTREAM CIRRUS WILL CONTINUE TO CROSS THE AREA OVERNIGHT. TEMPERATURES WILL BOTTOM OUT IN THE LOWER-MID 70S...EXCEPT UPPER 70S/NEAR 80 AT THE BEACHES AND IN DOWNTOWN CHARLESTON. WEDNESDAY THROUGH FRIDAY...THE GENERAL SYNOPTIC PATTERN WILL REMAIN RELATIVELY UNCHANGED THROUGH FRIDAY. AT THE SURFACE...A PERSISTENT INLAND TROUGH WILL STRENGTHEN AND SLIP CLOSER TO THE COASTLINE AS THE WEEK PROGRESSES. AT THE UPPER LEVELS...RIDGING WILL BECOME CENTERED TO THE WEST...WHILE A PROGRESSIVE TROUGH ALOFT WITH EMBEDDED SHORTWAVE ENERGY SLIPS DOWN THE EAST COAST. ISOLATED TO SCATTERED CONVECTION IS POSSIBLE EACH AFTERNOON...AS A WEAKER CAPPING INVERSION ALLOWS TYPICAL SEA BREEZE CONVERGENCE TO INITIATE DIURNAL THUNDERSTORM ACTIVITY. ADDITIONAL CONVERGENCE WITHIN THE SURFACE TROUGH STRETCHING ACROSS THE SOUTH CAROLINA MIDLANDS AND CENTRAL SAVANNAH RIVER REGION WILL SUPPORT UPSTREAM CONVECTION THAT COULD PROGRESS INTO THE FORECAST AREA EACH EVENING WITHIN DEEP WESTERLY FLOW ALOFT. SOME NUMERICAL MODEL SOLUTIONS EVEN SUGGEST THAT UPPER LEVEL FORCING WITHIN THE TROUGH ALOFT COULD ALLOW THE EVENING CONVECTION TO PERSIST INTO THE OVERNIGHT HOURS. HAVE THUS MAINTAINED A SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS TO CONTINUE INTO THE NIGHTTIME PERIODS BOTH WEDNESDAY AND THURSDAY. STEADILY FALLING HEIGHTS ALOFT THROUGH FRIDAY WILL MAINTAIN A GRADUAL COOLING TREND. HIGH TEMPERATURES WILL STILL RISE ABOVE SEASONAL NORMALS...REACHING THE MID TO UPPER 90S AWAY FROM THE COAST ON WEDNESDAY AND THE LOW TO MID 90S BY THURSDAY AND FRIDAY. DEW POINTS WILL STILL LINGER IN THE LOW TO MID 70S EACH AFTERNOON...YET THE DECREASING TEMPERATURES WILL KEEP HEAT INDICES BELOW ADVISORY CRITERIA. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... THE BROAD TROUGH ALOFT WILL BEGIN TO DIMINISH THROUGH THE WEEKEND...WITH A WEAK RIDGING PATTERN DEVELOPING IN ITS PLACE. MOISTURE AND CONVERGENCE WILL REMAIN ENHANCED WITHIN AN INLAND SURFACE TROUGH THAT WILL UNDERGO SEVERAL STAGES OF WEAKENING AND STRENGTHENING THROUGH THE PERIOD. LATEST NUMERICAL MODEL SOLUTIONS SUGGEST THE SURFACE PATTERN WILL BE WEAKEST FRIDAY AND SATURDAY...AS THE ATLANTIC RIDGE ATTEMPTS TO BUILD BACK OVER THE COASTLINE. THE SURFACE TROUGH THEN RESTRENGTHENS FROM THE NORTH SUNDAY AND MONDAY...AS SOME ADDITIONAL SHORTWAVE ENERGY SLIPS INTO THE REGION FROM THE GREAT LAKES. WILL MAINTAIN MENTION OF ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS EACH DAY ACCORDINGLY...ESPECIALLY DURING THE TIMES OF MAX HEATING/INSTABILITY OF THE AFTERNOON/EARLY EVENING HOURS. HIGH TEMPERATURES WILL GENERALLY RANGE FROM THE LOW TO MID 90S EACH AFTERNOON...STILL A FEW DEGREES WARMER THAN SEASONAL NORMALS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE 18Z TAFS. ISOLATED CONVECTION IS EXPECTED TO DEVELOP THIS AFTERNOON...BUT COVERAGE SHOULD REMAIN QUITE LIMITED. EXTENDED AVIATION OUTLOOK...THERE ARE NO CONCERNS WITH A GREATER THAN 30 PERCENT CONFIDENCE LEVEL. && .MARINE... SOUTHERLY WIND REGIME WILL PERSIST INTO TONIGHT. WINDS WILL REMAIN 15 KT OR LESS THROUGH THE PERIOD WITH SEAS 2-4 FT. WEDNESDAY THROUGH SATURDAY...THE MARINE AREA WILL BE GENERALLY BE LOCATED BETWEEN ATLANTIC HIGH PRESSURE TO THE EAST AND AN INLAND TROUGH TO THE WEST/NORTHWEST THROUGH THE PERIOD. SOUTH TO SOUTHWEST WINDS AT OR BELOW 15 KT WILL PREVAIL INTO EARLY NEXT WEEK...WITH SEAS 1 TO 3 FT ACROSS THE NEARSHORE WATERS AND 3 TO 4 FT ACROSS THE OUTER MARINE ZONES. THE INLAND SURFACE TROUGH WILL BE ON A STEADY STRENGTHENING TREND AS THE WEEK PROGRESSES...TIGHTENING THE PRESSURE GRADIENT WITH THE ATLANTIC SURFACE HIGH. SOUTH/SOUTHWEST FLOW COULD SURGE UP TO 15 TO 20 KT AT TIMES...ESPECIALLY BY LATER IN THE WEEK. HOWEVER WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. && .TIDES/COASTAL FLOODING... THE UPCOMING FULL MOON COMBINED WITH THE PERIGEAN SPRING TIDES WILL RESULT A RISK FOR SHALLOW COASTAL FLOODING NEAR THE TIMES OF HIGH TIDE DURING THE EVENING HOURS THIS EVENING THROUGH MUCH OF THE WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ALSHEIMER SHORT TERM...ALSHEIMER LONG TERM...BSH AVIATION...JHP MARINE...ALSHEIMER/BSH TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 3, 3:23 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 323 AM EDT TUE JUL 3 2012 AMZ350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>052-040730- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 323 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-040730- CHARLESTON HARBOR- 323 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 2:13 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
213 PM EDT TUE JUL 3 2012
GAZ088-031845-
SCREVEN-
213 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN COUNTY
THROUGH 245 PM EDT...
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES NORTHEAST OF GREEN HILL...MOVING SOUTH
AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALTMAN...CAPTOLO...HUNTERS...NEWINGTON...OLIVER AND SYLVANIA...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3286 8164 3284 8144 3277 8142 3277 8143
3271 8141 3270 8143 3269 8141 3264 8140
3263 8142 3260 8139 3252 8152 3250 8155
3260 8171
TIME...MOT...LOC 1814Z 012DEG 10KT 3277 8153The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:13 PM EDT | Special Weather Statement | CHS | Screven | 32 min |
| Jul 3, 3:46 PM EDT | Special Weather Statement | CHS | Effingham | 44 min |
| Jul 3, 4:04 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 56 min |
| Jul 3, 4:23 PM EDT | Special Weather Statement | CHS | Jenkins | 52 min |
| Jul 3, 4:39 PM EDT | Special Weather Statement | CHS | Bulloch | 51 min |
| Jul 3, 4:50 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 55 min |
| Jul 3, 5:42 PM EDT | Special Weather Statement | CHS | Bulloch | 48 min |
| Jul 3, 5:51 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans | 54 min |
| Jul 3, 6:34 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans | 41 min |
| Jul 3, 6:57 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.